# SDR DALA2025122309391

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 64,464 hours, 29,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 18D EMERGENCY LIGHT, FLOOR LIGHT & TRIM DAMAGED.  R & R SEAT 18D EMERGENCY ESCAPE PATH LIGHT IAW IPC 33-50. LIGHT OPS GOOD. (7797390)
